# SDR AALA20140226001

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 40,272 hours, 19,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR EMERGENCY SIDEWALL LIGHT MISSING LENS.  REPLACED AFT AIR STAIR EMERGENCY SIDEWALL LENS, OPERATIONS CHECKED NORMAL.
